MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy RD SET; Oximeter

Masimo - 15750 Alton Pkwy RD SET; Oximeter
Model Number 4473
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a baby undergoing phototherapy, with the spo2 sensor shielded from light by a strip.The sensor had been reading accurately for the past two days.The baby has had stable vital signs since birth.Suddenly, the spo2 drops to 30%.After removing the baby from phototherapy and waking him up, he showed no clinical signs of desaturation.After replacing the oxygen saturation sensor, the spo2 level returned to 96%.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.

Brand Name
RD SET
Common Device Name
Oximeter
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Medical Technologies (Malaysia) Sdn Bhd
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50910647
Report Number3019388613-2026-00699
Device Sequence Number5804110
Product Code DQA
UDI-Device Identifier10843997013229
UDI-Public(01)10843997013229(17)280201(10)E25BU5
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4473
Device Lot NumberE25BU5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale